# SDR SWAA2014091832082

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 27,334 hours, 16,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER EXIT SIGN BACK PLATE CRACKED.  R & R SIGN IAW AMM.
